Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of David Y. Ye    :chronological  combined  bibtex listing:

Papers Published

  1. Ye, Y-G, A note on complex projective threefolds admitting holomorphic contact structures, Inventiones Mathematicae, vol. 115 no. 1 (December, 1994), pp. 311-314, Springer Science and Business Media LLC [doi]
  2. YE, Y-G, EXTREMAL RAYS AND NULL GEODESICS ON A COMPLEX CONFORMAL MANIFOLD, International Journal of Mathematics, vol. 05 no. 01 (February, 1994), pp. 141-168, World Scientific Pub Co Pte Lt [doi]  [abs]
  3. Ye, Y-G, Lagrangian subvarieties of the moduli space of stable vector bundles on a regular algebraic surface withp g >0, Mathematische Annalen, vol. 295 no. 1 (January, 1993), pp. 411-425, Springer Science and Business Media LLC [doi]
  4. Ye, YG; Zhang, Q, On ample vector bundles whose adjunction bundles are not numerically effective, Duke Mathematical Journal, vol. 60 no. 3 (January, 1990), pp. 671-687 [doi]
  5. YE, Y-G, ON FANO MANIFOLDS WITH NORMAL PROJECTIVE CONNECTIONS, International Journal of Mathematics, vol. 05 no. 02 (April, 1994), pp. 265-271, World Scientific Pub Co Pte Lt [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320